# SDR FDEA202203070432

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 75,230 hours, 27,954 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD EXTERIOR SKIN STA 540 LOCATED 9"  BELOW HINGE SEGMENT IS DENTED ACCOMPLISHED FEDEX EA # F-5230-T0367191 DOOR - CARGO DOOR - STA 540 S5L, DENT   DAMAGE
